SciELO - Scientific Electronic Library Online

 
vol.12 número3A Family of Stationary Solutions to the Euler Equations and Generalized Solutions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

CHU, Wenchang; WANG, Chenying  y  ZHANG, Wenlong. Partial Fractions and q-Binomial Determinant Identities. Cubo [online]. 2010, vol.12, n.3, pp. 1-12. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000300001.

Partial fraction decomposition method is applied to evaluate a general determinant of shifted factorial fractions, which contains several Gaussian binomial determinant.

Palabras llave : The Cauchy double alternant; Partial fractions; q-Binomial coefficients.

        · resumen en Español     · texto en Inglés     · pdf en Inglés